I've been using a new moisturizer (dove for sensitive skin that is fragrance-free, soap-free, pretty much everything-free) to heal my eczema. I'm noticed on my hands and arms little small bumps here and there. I put cortisod gel on them, but the bumps did not react to them. They look harmless (like the tip of a pen-width) but i'm wondering if the moisturizer is causing this. I also use cetaphil as my moisturizing lotion. My skin does not look dry at all either.
Did you find this post helpful?
|

replied April 30th, 2009
Moisturizer
I use St.Tropez Body Moisuriser on my body. This moisturizer is a luxurious blend of botanical, essential oils and herbs, combined with tan accelerator. It provides maximum tanning potential when used as an after-sun cream to prolong the life of a natural tan. I buy all of my health and beauty products online from chemsitdirect.co.uk as they offer a great discount on their products and provide a reliable and fast service to their customers.
|
Did you find this post helpful?

User Profile
replied June 30th, 2019
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Its due to moisturiser. Take anti allergic to tackle these bumps.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Tags: Eczema, skin, all soap
Quick Reply
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Skin , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.